On a general representation of solutions of the Painlevé equations
Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 614-617
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_5_a6,
author = {V. I. Gromak},
title = {On a general representation of solutions of the {Painlev\'e} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {614--617},
year = {1997},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_5_a6/}
}
V. I. Gromak. On a general representation of solutions of the Painlevé equations. Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 614-617. http://geodesic.mathdoc.fr/item/DE_1997_33_5_a6/